# SDR WX0A2024092532188

- Difficulty date: September 13, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N238NV
- Make and model: Airbus A320-214
- Aircraft serial: 2133
- Aircraft time: 66,885 hours, 26,175 cycles
- System (JASC): 5270 · Door Warning System
- Part: Receptacle
- Condition: Corroded
- Location: Proximity Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) PASSING 10,000 R1 DOOR OPEN INDICATION ON ECAM. PRESSURIZATION NORMAL FOR FLIGHT  / PER TSM 52-11-00-810-803-A FOUND CORROSION ON RECEPTACLE OF PROX SENSOR 13WV2. REMOVED AND REPLACED PROX SENSOR 13WV2 IAW AMM 52-71-11-000-001 AND AMM 52-71-11-400-001. OPS CHECK GOOD. THIS CLEARS MEL 52-70-01-A MDDR 200952."
